# SDR USAA2009021290324

- Difficulty date: January 25, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 65,172 hours, 38,375 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65C320748
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 MAJOR REPAIR - GALVANIC CORROSION ON SEAT TRACK AT BS 993.5, BL 19.5.  REPAIRED SEAT TRACK AT BS 993.5, BL19.5 IAW B737 SRM 51-70-12.
